# SDR SIMA20190529002

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,188 hours, 39,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT ABOVE WING IS INOP. C/A-RAR LT ABOVE WING EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECK GOOD.
